# SDR DALA2025050903617

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954293) CORROSION DOUBLER LOCATED INTERNAL STRUCTURE BETWEEN BS747 TO BS767 AND FROM STR27R TO STR27L AT AFT CARGO COMPARTMENT. REPLACED FITTING ASSY AND FASTENERS LOCATED INTERNAL STRUCTURE BETWEEN BS747 TO BS767 AND FROM STR27R TO STR27L AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02-0G AND AS PER B737-800 DWG 146A7751.
